# SDR DL72S971888

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .3750 INCH CRACK AT LIGHTENING HOLE RT TORQUE BOX VERTICAL WEB STA 1283.  ROUTED PER M/M 53-11-0 NR 15.
